MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION Z VENT; VENTILATOR

ZOLL MEDICAL CORPORATION Z VENT; VENTILATOR
Model Number 799-EMBP-05-01
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a 58-year-old female patient, the device stopped ventilating and the displayed an unrecognized "short in system" error message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (medical device problem code).The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.This medium-priority alarm is associated with the ventilator's internal self-check system.Possible causes include electrical connection issues, dirty or obstructed flow screens, or problems with internal tubing.The device was put through extensive testing including stress testing and revealed the compressor was making a rattling noise.Even though the device was not exhibiting a fault during evaluation, internal inspection observed a pinched compressor cable.The compressor assembly was replaced proactively.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a 58-year-old female patient, the device displayed a "compressor fault-2001 " error message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.

Brand Name
Z VENT
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23906495
Report Number1220908-2025-04916
Device Sequence Number9194810
Product Code CBK
UDI-Device Identifier00847946024185
UDI-Public(01)00847946024185
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EMBP-05-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale